# SDR AALA20161114005

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 5,867 hours, 615 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING CRUISE FLIGHT CREW RECEIVED A FUEL IMBALANCE EICAS MESSAGE AND ACCOMPLISHED THE FUEL IMBALANCE CHECKLIST. SUBSEQUENTLY EICAS MESSAGES LEFT FORWARD FUEL PUMP, LEFT AFT FUEL PUMP AND FUEL CROSSFEED WERE RECEIVED AND FUEL CONTINUED TO FEED FROM THE CENTER TANK. CENTER FUEL PUMPS WERE DEACTIVATED AND THE FUEL IMBALANCE CORRECTED. MAINTENANCE RESET THE FUEL CROSSFEED VALVE CIRCUIT BREAKER AND ACCOMPLISH CROSSFEED VALVE TEST IAW DMC-B787-A-28-22-04 AND OPERATIONAL CHECK. SYSTEM CHECKS NORMAL. CORRECT TIMES/CYCLES
